I've been clean 66 days now and have had blood drawn 3x during that clean time. My blood work was good.
Liver and kidneys checked. I took milk thistle to protect my liver before and after becoming addicted. Took more milk thistle and other nutrititional supplements after becoming addicted and snowballing in qtys.
I also made it a point to drink at least two (33 liter) bottles of distilled water or more every day when using.
Now, I am having to make myself get that much down but doing pretty good.
My kidneys hurt. Am I cleansing all the meds out of me?
Was on hydrocodone (10's and lots of them), 80 mg of anti-depressant, and 300 mg/3x/day of gabapentin.
I abused the AD and Gaba meds as I w/drew from opiates like a fool.
I'm just trying to verify if kidneys hurting is a normal part of opiate addiction w/drwl/healing process?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.